# SDR CA020211011

- Difficulty date: February 11, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 6224404001
- Condition: Failed
- Location: Ailerons
- Part time: 13,785 hours, 13,976 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) AP TRIM RWD CAUTION POSTED ON EICAS. DISCONNECTED AP AND FOUND AILERON SYSTEM JAMMED. OVERPOWERED SYSTEM ACC. CHECKLIST AFTER SEVERAL ATTEMPTS. SUDDENLY SYSTEM GOT FREE AGAIN. VISUALLY INSPECTED AILERON SYSTEM CABLES AND PULLEYS FOR SIGN OF JAMMING NO FINDINGS. REPLACED AILERON SERVO ACTUATOR IAW AMM 22-11-21. PERFORMED OPS TEST SATISFACTORY.
